MAUDE Adverse Event Report: ST PAUL CADD CHECKVALVE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD CHECKVALVE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7091-24
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the product was under infusing, does not pass accuracy test; it is uncertain of the cause.No patient involvement reported.
 
Additional Manufacturer Narrative
Test details and photo attached to complaint.The device was indeed tested with the admin sets provided.The users had noticed that after infusion too much fluid was left in the bag.This indicated possible under-infusion and the device (complete with admin set) was handed over for investigation.They were tested for delivery accuracy and found that it was slightly out of tolerance, delivering a little less than it should.This could be caused by an issue with giving sets (not so likely the pump) and requested that device and giving sets be sent in for investigation.It is not likely there is any problem with the device.However, it is possible that the admin sets are not within tolerance.This is what needs to be determined.
 
Additional Manufacturer Narrative
Other, other text: one disposable was received for evaluation.Visual inspection found sticky stains on the tubing sections, no other damage or defects were observed.Functional testing was conducted.Upon review, the reported problem was unable to confirm or duplicate the reported problem.No serial number was provided; therefore, a device history record (dhr) review could not be conducted.D3, g1,g2 email is: regulatory.Responses@icumed.Com.

Brand Name
CADD CHECKVALVE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16812277
Report Number3012307300-2023-04561
Device Sequence Number17576123
Product Code FPA
UDI-Device Identifier10610586024160
UDI-Public10610586024160
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-7091-24
Device Catalogue Number21-7091-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer05/09/2023
10/09/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date05/30/2023
01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown